Wednesday, September 30, 2020 Home   | Search
Viewing Abstract

Page: 387-391 ------------------------------> Last_modified :7/11/2017 12:11:00 PM

Title: On a first Order Nonlinear Integrodifferential Equations
Authors: Akram Hassan Mahmood; Younes Hazem Theab
DOI:
Aff: Department of Mathematics .College of Education. University of Mosul.Mosul.Iraq.
Author Email:
Keywords: Nonlinear Integrodifferential Equations ,Banach Fixed Point Theorem ,integral Inequality ,Bielecki Type Norm ,existence and Uniqueness of Solutions
URLs: ABSTRACT-HTML  | FULLTEXT-PDF  | 
Abstract:In the present paper ,we investigate the existence ,uniqueness and other properties of solutions of a certain nonlinear mixed Volterra Fredholm integro differential equations of first order. The main employed tools are the applications of the Banach fixed point theorem and integral inequality are used to establish the results.